# SDR UPS06247059

- Difficulty date: May 23, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 53,598 hours, 41,182 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C X-RAY INSPECTION HAS DETECTED 2 SUSPECT CRACKS ON INSPAR RIBS LOCATED BETWEEN ELEVATOR STATION 99.50-136.50     DISPLACED UPPER ELEVATOR SKIN FROM BS 99.5 TO BS 136.5 IAW SRM 51-30- 02 AND REMOVED REPAIR DOUBLER FROM LOWER SKIN. HFEC CARRIED OUT ON THE  ABOVE AREA IAW B727-NDTM 51-00-00 PT 6 FIG 4. 1 CRACK CONTAINED WITHI N PREVIOUSLY STOP DRILLS. NO OTHER DEFECTS FOUND. ELEVATOR BEYOND ECO NOMIC REPAIR. REF NRC 100783 FOR REPLACEMENT AND MOR
